# SDR ASOA201000529

- Difficulty date: April 9, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, RBL 36, PREVIOUS REPAIR ANGLE, FLOOR SUPPORT ANGLE CRACKED.  REMOVED FLOOR SUPPORT ANGLE AT FS 484, RBL 36 IAW SRM 51-42-21.  PART REQUIRES INSTALL.  INSTALLED REPAIR ANGLE IAW REO 601R-53-41-059.  REPAIR TO THE INTERCOSTALS AT FS 484.0 BETWEEN BL 27.0 AND BL 36.0 IS COMPLETED IAW REO 601R-53-41-059 AND MEETS WITH ALL THEIR REQUIREMENTS.
